# SDR VNAA2019061521101

- Difficulty date: June 12, 2019
- Submitted: June 15, 2019
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 34,339 hours, 34,170 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG FUEL SMELL IN FLT. PERFORMED OPERATIONAL CHECK OF AIR CONDITIONING SYSTEM WITH ENGINES AND APU. NO FUEL SMELL NOTED.
